| taille du texte : S-M-L |
| impression | intranet

Approche stochastique de l'hydrodispersion en milieu fissuré — variabilité du coefficient de dispersion

type de publication      article dans une revue internationale avec comité de lecture
date de publication 1989
auteur(s) Carlier Erick; Porel Gilles
journal (abréviation) Journal of Hydrology (J. Hydrol)
volume (numéro) 107(1-4)
  
pages 329 – 341
résumé The equations of hydrodynamic dispersion based upon the classical theory of mass transfer in porous media are not always applicable to migration in fractured media where the anisotropic characteristics involve a divergence between experimental and computed results. In this paper, a dispersion coefficient is calculated for a medium consisting of fractures with apertures having an exponential distribution; equations of concentration have been worked out for convection on the one hand, and for dispersion in the fractures on the other. The results are compared with results* relating to a medium consisting of tubes whose cross-sectional areas have also an exponential distribution.
mots clés stochastique, dispersivité, structure
lien lien  
Exporter la citation au format CSV (pour Excel) ou BiBTeX (pour LaTeX).